You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Extrapolation and Moving Average Representation for Stationary Random Fields and Beurling's Theorem
A. Reza Soltani
The Annals of Probability
Vol. 12, No. 1 (Feb., 1984), pp. 120-132
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2243599
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Strong regularity for stationary discrete random fields is discussed. An extension of the classical Beurling's Theorem to functions of several variables is given. Necessary and sufficient conditions for the moving average representation of stationary random fields are obtained. A recipe formula for the best linear extrapolator is also given.
The Annals of Probability © 1984 Institute of Mathematical Statistics